Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1992, Volume 32, Number 12, Pages 1929–1939 (Mi zvmmf2793)  

This article is cited in 6 scientific papers (total in 6 papers)

The transfer of boundary conditions across a vacuum in axisymmetric problems

K. V. Brushlinskii, V. S. Ryaben'kii, N. B. Tuzova

Moscow

Full text: PDF file (1249 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1992, 32:12, 1757–1767

Bibliographic databases:
UDC: 519.63
MSC: Primary 35Q60; Secondary 35J05, 39A12
Received: 10.02.1992

Citation: K. V. Brushlinskii, V. S. Ryaben'kii, N. B. Tuzova, “The transfer of boundary conditions across a vacuum in axisymmetric problems”, Zh. Vychisl. Mat. Mat. Fiz., 32:12 (1992), 1929–1939; Comput. Math. Math. Phys., 32:12 (1992), 1757–1767

Citation in format AMSBIB
\Bibitem{BruRyaTuz92}
\by K.~V.~Brushlinskii, V.~S.~Ryaben'kii, N.~B.~Tuzova
\paper The transfer of boundary conditions across a vacuum in axisymmetric problems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1992
\vol 32
\issue 12
\pages 1929--1939
\mathnet{http://mi.mathnet.ru/zvmmf2793}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1205995}
\zmath{https://zbmath.org/?q=an:0786.35128}
\transl
\jour Comput. Math. Math. Phys.
\yr 1992
\vol 32
\issue 12
\pages 1757--1767
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992LQ38300007}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2793
  • http://mi.mathnet.ru/eng/zvmmf/v32/i12/p1929

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. S. Kamenetskii, “Difference generalized Poincaré–Steklov operators and potentials with densities from a jump space”, Comput. Math. Math. Phys., 39:8 (1999), 1275–1282  mathnet  mathscinet  zmath
    2. N. A. Zaitsev, I. L. Sofronov, “Raznostnyi algoritm resheniya dvumernykh kvazistatsionarnykh elektromagnitnykh zadach s dvizhuscheisya katushkoi vozbuzhdeniya”, Matem. modelirovanie, 19:9 (2007), 79–93  mathnet  mathscinet  zmath
    3. V. S. Ryaben'kii, “Difference potentials analogous to Cauchy integrals”, Russian Math. Surveys, 67:3 (2012), 541–567  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. Ryabenkii V.S., “Potentsialy dlya abstraktnykh raznostnykh skhem”, Preprinty IPM im. M.V. Keldysha, 2012, no. 10, 1–30  elib
    5. V. S. Ryabenkii, “Potentsialy dlya abstraktnykh raznostnykh skhem”, Preprinty IPM im. M. V. Keldysha, 2012, 010, 30 pp.  mathnet
    6. M. P. Galanin, D. L. Sorokin, “Modelirovanie elektromagnitnogo polya v uskoritelyakh relsovogo tipa v otsutstvie vneshnego kozhukha”, Preprinty IPM im. M. V. Keldysha, 2020, 043, 16 pp.  mathnet  crossref  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:230
    Full text:84
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021